The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 94, Issue 4, 2019
Metadata
 

Aut-invariant norms and Aut-invariant quasimorphisms on free and surface groups
Michael Brandenbursky and Michał Marcinkowski
pp. 661–687
Abstract | Full-Text PDF (305 KB) | Metadata

On rational cuspidal plane curves and the local cohomology of Jacobian rings
Alexandru Dimca
pp. 689–700
Abstract | Full-Text PDF (212 KB) | Metadata

Spectral and Hodge theory of “Witt” incomplete cusp edge spaces
Jesse Gell-Redman and Jan Swoboda
pp. 701–765
Abstract | Full-Text PDF (525 KB) | Metadata

Some analytic aspects of automorphic forms on GL(2) of minimal type
Yueke Hu, Paul D. Nelson and Abhishek Saha
pp. 767–801
Abstract | Full-Text PDF (392 KB) | Metadata

Middle dimensional symplectic rigidity and its effect on Hamiltonian PDEs
Jaime Bustillo
pp. 803–832
Abstract | Full-Text PDF (338 KB) | Metadata

Characterization of generic projective space bundles and algebraicity of foliations
Carolina Araujo and Stéphane Druel
pp. 833–853
Abstract | Full-Text PDF (291 KB) | Metadata

Rigidity of Busemann convex Finsler metrics
Sergei Ivanov and Alexander Lytchak
pp. 855–868
Abstract | Full-Text PDF (217 KB) | Metadata

Lengths of closed geodesics on random surfaces of large genus
Maryam Mirzakhani and Bram Petri
pp. 869–889
Abstract | Full-Text PDF (292 KB) | Metadata